# SDR CA191004024

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 3215622
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE CABIN RATE WAS CLIMBING HIGHER THAN NORMAL DUE TO SINGLE PACK. THE RATE STARTED TO DECREASE AND ACT NORMAL. RECEIVED A CABIN ALT CAUTION MESSAGE LEVELED OFF AND STARTED A DESCENT. THEN RECEIVED THE CABIN ALT WARNING MESSAGE. RAN THE QRC AND THE QRH AND COMPLETED THE MANUAL PRESSURIZATION PROCEDURE.   CORRECTIVE ACTION: REMOVED AND REPLACED RT 10TH STAGE PRSOV. (TC# 20191004024)
